# SDR AUS20030329

- Difficulty date: March 17, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5003488
- Condition: Cracked
- Location: Mlg
- Part time: 5,941 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL HALF CRACKED AT INSIDE BEAD AREA. CRACK LENGTH 85MM(3.34IN). CRACK HAD NOT PROPAGATED COMPLETELY THROUGH THE WHEEL AND WAS NOT VISIBLE FROM THE OUTSIDE AND WAS FOUND WHEN THE WHEEL WAS DISASSEMBLED FOR A TYRE CHANGE.
